# SDR 07FDEA04155

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53778338
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR PLATES AT FOLLOWING AREAS: BETWEEN FRAME 32-33 RT, 33-34 RT, 32- 33 LT AND 33-34 LT.  REPLACEMENT OF SHEAR PLATES IAW SRM 51-72-10.
